# SDR ASAA2018122647547

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,533 hours, 6,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9886
- Condition: Seized
- Location: Right
- Part time: 20,529 hours, 6,725 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT STAYS ILLUMINATED UPON ATTEMPT TO RESET PER MEL - 21-32B. GROUNDED - YES. BITE OF RH PACK ZONE TEMP CONTROL LOGGED - TCV, WILL NOT RESET. ON P5 PNL RH PACK LIGHT ONLY RESET WITH "TRIP" RESET BUTTON. DEACTIVATED RH PACK "TCV" TO CLOSED POSITION RH PACK TEMP DOES NOT REGULATE TEMPERATURE ONLY CLIMB IN TEMP. REF BITE TEST B737-900 AMM 21-61-00-700-806-002. REMOVED AND REPLACED RH TEMP CONTROL VALVE IAW AMM 21-51-10. SUPPLIED AIR TO RH PACK, NO AIRFLOW. ACM RH SIDE SEIZED. REMOVED AND REPLACED R/H ACM IAW AMM 21-51-04. OP CHECK GOOD. LEAK CHECKED ACM & TCV. REF AMM 21-51-10 & 21-51-04. NO LEAKS FOUND.
